Back to Ask the Diabetes Team Ask the Diabetes Team

From Godfrey, Illinois, USA:

I have noticed that since I have been taking my diabetes medications, I tend to forget things more, have a hard time getting my words out and slurring of my words. Is this typical of a patient who takes Glucophage?


Are you sure your blood sugar isn't low? Are you testing? That would be the real glucose question. Glucophage [metformin] shouldn't do that. Do you have undiagnosed vascular disease? You must have all these questions answered -- talk to your doctor about this.


Original posting 30 May 2002
Posted to Pills for Diabetes


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:34
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.